# SDR SWIA20240508320

- Difficulty date: March 20, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 41,874 hours, 30,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 581-597
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACKUP DIAPHRAGM HAS CORROSION ON UPPER FLANGE BENEATH NUTPLATE @ APPROX FS581.00 - FS597.00 BETWEEN STGR22L & STGR23L   (C-CHECK RO 5/6/2024)   REMOVED CORROSION ON BACKUP DIAPHRAGM ON UPPER FLANGE @ FS581.00 - FS597.00 BETWEEN STGR22L & STGR23L WITH NO NOTED MATERIAL LOSS PER CRJ700 SRM 51-21-06-001-001-A01. INSTALLED NEW BACKUP DIAPHRAGM P/N SH670-33084-1 @ FS581.00 - FS597.00 & STGR23L PER REO 670-53-31-867, REV --, 2024-04-16 AND CRJ700 SRMS 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 AND COMPLIED WITH TASK CARD 51-900-1002-SKY.PRESSURE LEAK CHECK GOOD
